Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

695 articles for “equation”

Set a search alert
Research ArticleOpen accessEvery word in the titleRegionalization Method for Nonlinear Differential Equation Systems In a Cartesian PlanBelaib LekhmissiWe propose a regionalization technique for analyzing nonlinear differential equation systems where coefficients are standard and nonzero. The present work starts with the study of a natural object which was the magic squares providing us with a new way to partition the plan in regions. …Journal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,069 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoThis article is dedicated to expanding our comprehension of the regularity of the solutions to the Cauchy problem for the quasilinear second-order parabolic partial differential equations under fair general conditions on the nonlinear perturbations. In this paper have been obtained that the sequence of the weak solutions uz ∈ V1,02, z = 1,2,..... to the Cauchy problems for the Equations … …Journal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Novel Virtual Modeling Approach for Mango Tree Biomass Estimation Using Allometric Equations and Functional-Structural Plant Modeling (FSPM) with GroIMPOki Marzuqi, Ditdit Nugeraha Utama, Azhar Indra RusmanaBiomass represents a critical ecological contribution of trees, including mango (Mangifera indica L.), necessitating rigorous academic approaches for quantification and modeling. This study develops a computational model to enhance understanding of mango tree morphology and physiology using Functional-Structural Plant Modeling (FSPM) implemented through GroIMP software. Comparative analysis reveals that the FSPM-based biomass model generates higher estimates than traditional allometric equations, … …Journal of Computer Science, Vol. 21, Issue 11 · 12 Feb 2026 · 1,282 accessesView PDFCite
Research ArticleOpen accessEvery word in the titlePerturbation Iteration Transform Method for the Solution of Newell-Whitehead-Segel Model EquationsGrace O. Akinlabi, Sunday O. EdekiIn this study, a computational method referred to as Perturbation Iteration Transform Method (PITM), which is a combination of the conventional Laplace Transform Method (LTM) and the Perturbation Iteration Algorithm (PIA) is applied for the solution of Newell-Whitehead-Segel Equations (NWSEs). Three unique examples are considered and the results obtained are compared with their exact solutions graphically. Also, the results agree … …Journal of Mathematics and Statistics, Vol. 13, Issue 1 · 20 Feb 2017 · 6,987 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNew Hybrid Block Method with Three Off-Step Points for Solving First Order Ordinary Differential EquationsRa’ft Abdelrahim, Zurni Omar, John Olusola KuboyeA new single-step hybrid block method with three off-step points for the solution of first order ordinary differential equations is proposed. The strategy employed to develop this method is interpolating the power series approximate solution at xn and off-step points and collocating the derivative of the power at xn+1. The class of linear multistep method derived is then simultaneously applied … …American Journal of Applied Sciences, Vol. 13, Issue 2 · 18 Feb 2016 · 8,234 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAn Expansion Iterative Technique for Handling Fractional Differential Equations Using Fractional Power Series SchemeRadwan Abu-Gdairi, Mohammed Al-Smadi, Ghaleb GumahIn this study, we present a new analytical numerical technique for solving a class of time Fractional Differential Equations (FDEs) with variable coefficients based on the generalized Taylor series formula in the Caputo sense. This method provided the solution in the form of a rapidly convergent power series under a multiple fractional differentiability with easily computable components. An efficacious experiment … …Journal of Mathematics and Statistics, Vol. 11, Issue 2 · 18 Sep 2015 · 7,807 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali NeamahThe paper uses the Local fractional variational Iteration Method for solving the second kind Volterra integro-differential equations within the local fractional integral operators. The analytical solutions within the non-differential terms are discussed. Some illustrative examples will be discussed. The obtained results show the simplicity and efficiency of the present technique with application to the problems for the integral equations. …Journal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 6,511 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarProblem statement: In the present study, a hybrid of Fourier transform and Variational Iteration Method (FTVIM) is developed for solving the non-homogeneous linear and nonlinear partial differential equations of Cauchy reaction-diffusion problem. Approach: The closed form solutions obtained from the series solution of recursive sequences is valid for the entire range of problem domain. Results and Conclusion: Moreover, the very … …Physics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongProblem statement: In this study, a numerical solution for singular integral equations of the first kind with Cauchy kernel over the finite segment [-1,1] is presented. The numerical solution is bounded at x =1 and unbounded at x = -1. Approach: The numerical solution is derived by approximating the unknown density function using the weighted Chebyshev polynomials of the fourth … …Journal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,269 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranProblem Statement: Many boundary value problems that arise in real life situations defy analytical solution; hence numerical techniques are desirable to find the solution of such equations. New numerical methods which are comparatively better than the existing ones in terms of efficiency, accuracy, stability, convergence and computational cost are always needed. Approach: In this study, we developed and applied three … …Journal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,985 accessesView PDFCite